Alert archive / Wisconsin / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 16, 2010, 4:11 AM CDT. It took effect at Apr 16, 2010, 10:00 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2010, 4:11 AM CDT (09:11 UTC)
- In effect from
- Apr 16, 2010, 10:00 AM CDT
- Expired
- Apr 17, 2010, 6:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
096 WHUS73 KGRB 160911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT FRI APR 16 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY THROUGH SATURDAY... .STRONG NORTHWEST WINDS ARE EXPECTED TODAY THROUGH SATURDAY. LMZ521-522-541>543-161715- /O.NEW.KGRB.SC.Y.0021.100416T1500Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CDT FRI APR 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT SATURDAY. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS BY MIDDAY. THE WINDS WILL CONTINUE THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
875 WHUS73 KGRB 161525 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CDT FRI APR 16 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON THROUGH SATURDAY... .STRONG NORTHWEST WINDS ARE EXPECTED THIS AFTERNOON THROUGH SATURDAY. LMZ521-522-541>543-162330- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1025 AM CDT FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY. NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS BY MIDDAY...ESPECIALLY OVER NORTHERN DOOR COUNTY. THE WINDS WILL CONTINUE THROUGH SATURDAY AFTERNOON. WAVES WILL BUILD TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
871 WHUS73 KGRB 162041 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 PM CDT FRI APR 16 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS EVENING AND AGAIN ON SATURDAY... .HIGH PRESSURE CENTERED OVER THE NORTHERN PLAINS WILL INTERACT WITH A LOW PRESSURE SYSTEM NEAR ST JAMES BAY IN CANADA...TO PRODUCE STRONG NORTHWEST WINDS THIS EVENING AND ONCE AGAIN ON SATURDAY. LMZ521-522-541>543-170600- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 341 PM CDT FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVER THE REGION THIS EVENING. THE WINDS SHOULD DIMINISH LATER TONIGHT FOR A BRIEF TIME...BEFORE INCREASING BACK TO 15 TO 25 KNOTS ONCE AGAIN ON SATURDAY MORNING. WAVES OF 3 TO 5 FT CAN BE EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY THIS EVENING...BUT SHOULD SUBSIDE SOME LATER TONIGHT BEFORE BUILDING BACK TO 3 TO 5 FEET ONCE AGAIN ON SATURDAY MORNING. WAVES OF LESSOR HEIGHT MEANWHILE... CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
187 WHUS73 KGRB 170238 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT FRI APR 16 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON... .HIGH PRESSURE CENTERED OVER THE NORTHERN PLAINS WILL INTERACT WITH A LOW PRESSURE SYSTEM NEAR ST JAMES BAY IN CANADA...TO PRODUCE STRONG NORTHWEST WINDS OVERNIGHT THROUGH SATURDAY AFTERNOON. LMZ521-522-541>543-171045- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 938 PM CDT FRI APR 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE OVER THE REGION OVERNIGHT THROUGH SATURDAY MORNING. WAVES OF 3 TO 5 FEET CAN BE EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS73 KGRB 171008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 508 AM CDT SAT APR 17 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON... .HIGH PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER SOUTHERN QUEBEC WILL COMBINE TO PRODUCE STRONG NORTHWEST WINDS THROUGH THE AFTERNOON HOURS. LMZ521-522-541>543-171815- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 508 AM CDT SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. NORTHWEST WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH THE AFTERNOON HOURS. WAVES OF 3 TO 5 FEET CAN BE EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
469 WHUS73 KGRB 171521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT SAT APR 17 2010 ...STRONG NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY EVENING... .HIGH PRESSURE OVER THE NORTHERN PLAINS AND LOW PRESSURE OVER SOUTHERN QUEBEC WILL COMBINE TO PRODUCE STRONG NORTHWEST WINDS THROUGH EARLY THIS EVENING. LMZ521-522-541>543-172300- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CDT SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH EARLY EVENING. WAVES OF 3 TO 5 FEET CAN BE EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
160 WHUS73 KGRB 172056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CDT SAT APR 17 2010 ...STRONG NORTHWEST WINDS SHOULD DIMINISH THIS EVENING... .HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BEGIN TO MOVE EAST INTO THE REGION...ALLOWING THE STRONG NORTHWEST WINDS TO DIMINISH THIS EVENING. LMZ521-522-541>543-172300- /O.CON.KGRB.SC.Y.0021.000000T0000Z-100417T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 PM CDT SAT APR 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. NORTHWEST WINDS OF 15 TO 25 KNOTS SHOULD DIMINISH TO 10 TO 15 KNOTS BY THE MIDDLE OF THE EVENING...THEN DECREASE FURTHER TO 5 TO 10 KNOTS BEFORE MIDNIGHT. WAVES OF 3 TO 5 FEET CAN BE EXPECTED OVER THE CENTRAL AND NORTHERN SECTIONS OF THE BAY OF GREEN BAY...WHILE 2 TO 4 FOOT WAVES CAN BE EXPECTED ON THE SOUTHERN SECTION OF THE BAY...AND ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN EARLY THIS EVENING. THE WAVES SHOULD SUBSIDE BEFORE MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 4:06 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 16, 4:06 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 406 AM CDT FRI APR 16 2010 .SHORT TERM...FIRE AND MARINE HAZARDS ARE THE FOCUS OF THIS PART OF THE FORECAST. DETAILS CAN BE FOUND BELOW...BUT IN A NUTSHELL GUSTY NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDIFIES COMBINED WITH DRY TIMBER WILL CREATE CONDITIONS SUITABLE FOR FIRES THIS AFTERNOON AND SATURDAY. THE GUSTY WINDS WILL ALSO CREATE CHALLENGES FOR SMALL BOATS. TEMPERATURES WILL BE 20 TO 25 DEGREES COOLER TODAY THAN YESTERDAY AND THE SAME SHOULD HOLD TRUE TOMORROW. CLOUDS OVER NORTHERN MINNESOTA AND NORTHWEST WISCONSIN AT 09Z SHOULD DRIFT ACROSS THE AREA DURING THE DAY AND EXIT DURING THE AFTERNOON. A FEW SPRINKLES ARE POSSIBLE IN THE NORTH. IT SHOULD GET WINDY TODAY...BUT SHORT OF WIND ADVISORY CRITERIA. LOWS TONIGHT SHOULD BE HELD UP A BIT DUE TO THE STEADY BREEZE. EVEN WITH CLEAR SKIES DOUBT THE WINDS WILL BE CLAM TONIGHT AS 925 MB WINDS ARE FORECAST TO BE 30 TO 40 KNOTS. SUNNY AND VERY DRY WEATHER EXPECTED SATURDAY AND WINDY AS WELL. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY. MEDIUM RANGE MODELS CONTINUED TO FORECAST A BROAD RIDGE ACROSS THE CENTRAL CONUS THAT IS EXPECTED TO IMPEDE ANY PRECIPITATION PRODUCING SYSTEM FROM REACHING THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. THIS PATTERN WILL RESULT IN NORTHWEST FLOW ALOFT SO TEMPERATURES ARE UNLIKELY TO GET AS MUCH ABOVE NORMAL AS THEY HAVE BEEN RECENTLY. SURFACE HIGH PRESSURE OVER THE REGION WILL RESULT IN LIGHT WINDS AT NIGHT WITH FEW CLOUDS. SO LOW TEMPERATURES SHOULD BE NEAR OR BELOW NORMAL FOR THIS TIME OF YEAR. PLENTY OF SUNSHINE IS LIKELY DURING THE DAY SO TEMPERATURES ARE EXPECTED TO REBOUND NICELY. DRY CONDITIONS MAY BE PROBLEM FOR FIRE WEATHER BUT WOULD NOT EXPECT WINDS TO BE VERY STRONG SO THAT SHOULD MITIGATE THE DANGER A BIT. && .AVIATION...STRONG NORTHWEST WINDS MAY PRODUCE SIGNIFICANT CROSSWINDS ON NORTH SOUTH RUNWAYS TODAY THROUGH SATURDAY. IT WILL BE QUITE TURBULENT DURING THE AFTERNOON HOURS TODAY AND SATURDAY. SEVERAL HOURS OF MVFR CIGS EXPECTED IN NORTHERN WISCONSIN TODAY BETWEEN 12Z AND 18Z AND THEN GRADUALLY BECOMING VFR. VFR CIGS EXPECTED FURTHER SOUTH. CLEAR SKIES TONIGHT AND SATURDAY. && .MARINE...INCREASING NORTHWEST WINDS WILL LIKELY CREATE HAZARDS FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON. && .FIRE WEATHER...DRIER AIR WILL BE ARRIVING TODAY THROUGH EARLY SATURDAY ALONG WITH GUSTY NORTHWEST WINDS. DEWPOINTS WILL BE FALLING THROUGH THE DAY TODAY AND REMAIN LOW SATURDAY. THE NAM IS FASTER WITH THE ARRIVAL OF THE DRIER AIR THAN THE GFS BUT THINK IT/S TOO FAST GIVEN IT WILL BE CLOUDY FOR AWHILE TODAY AND GROUND IS WET IN SOME PLACES FROM YESTERDAYS RAIN. THINK THE DRIEST AIR WILL BE SATURDAY. PRECIPITABLE WATER VALUES ARE GENERALLY AROUND .30" THIS AFTERNOON AND .20" SATURDAY AFTERNOON. THIS IS BELOW THE 25TH PERCENTILE TODAY AND EVEN LESS SATURDAY. SO THIS IS VERY DRY AIR. HAINES INDICES ARE FORECAST TO BE AROUND 6 BOTH AFTERNOONS AND THERE WILL BE PLENTY OF WIND. THE MITIGATING FACTOR IS THE TEMPERATURE...WHICH SHOULD BE ABOUT 20 DEGREES COOLER THAN WHAT USUALLY OCCURS WHEN THERE ARE WILDFIRES. AGENCIES INVOLVED IN FIRE CONTROL SHOULD BE ALERT FOR POSSIBLE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/MG
Hazardous weather outlook, Apr 15, 8:38 PM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 838 PM CDT THU APR 15 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 838 PM CDT THU APR 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-161100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 838 PM CDT THU APR 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY NORTHWEST WINDS MAY BE HAZARDOUS TO SMALL CRAFT LATE FRIDAY MORNING AND AFTERNOON.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:35 PM CDT | Fire Weather Watch | GRB | Marathon, Portage, Waupaca, Waushara, Wood | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.